# SDR SWAA2023101294890

- Difficulty date: August 29, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 37,275 hours, 17,282 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 540 BTW LB 0 TO RBL 24.75 AT PASSENGER CABIN 2023-549783 (BL 0 TO RBL 24.75)<[01] REPLACED ANGLE FLOOR STRUCTURE BS 540 BTW LB 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG:143A5240 SHEET 14 REV -. ?SEE INDIVIDUALS SING-OFF BELOW?.;[02] STEP 1 CORRECTED  REPLACED ANGLE FLOOR STRUCTURE BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG:143A0060 REV -. ?SEE INDIVIDUALS SING-OFF BELOW?.;[03] CORRECTED STEP 2. REPLACED ANGLE FLOOR STRUCTURE BS 540 BTW BL 0 TO RBL 24.75 AT PASSENGER CABIN IAW B737-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG:143A0060 REV -. SEE INDIVIDUALS SIGN-OFF BELOW;[04] REPLACED ANGLE FLOOR STRUCTURE BS 540 BTW BL 0 RBL 24.75 AT PASSENGER CABIN IAW B373-800 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 DWG: 143A0060 REV:- RII VERIFIED
